# SDR UIEA2021040600841

- Difficulty date: April 5, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 92,665 hours, 23,704 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 388880585
- Part serial: 050218054681
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP ( AUXILIARY POWER UNIT (APU), EXCEPT ER OPERATIONS BEYOND 120 MINUTES (NOTIFY DISPATCH) R120 )( TRANSFERRED TO MDDR 144881 PER MEL 49-11-01B CAT B DUE 08 APR 21  07 APR 21 LP 1335073 ITEM 2 - HHN- R AND R APU ECU BITE OK  APU STILL FAILS TO START MDDR REMAINS OPEN.   REMOVED AND REPLACED EXCITER IAW 49-41-03   )
